# SDR UPS06248725

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A MAIN ENTRY DOOR ESCAPE SLIDE FALLS OUT OF ITS CONTAINER WHEN DOOR IS MOVED.  FOUND COMPARTMENTAL COVER LATCH CABLE DISCONNECTED.  REPAIRED IAW 25-60-14-2.  OPS CK GOOD.
